uu.seUppsala University Publications
Change search
ReferencesLink to record
Permanent link

Direct link
On the tails of the limiting Quicksort distribution
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics, Analysis and Probability Theory.
2015 (English)In: Electronic Communications in Probability, ISSN 1083-589X, E-ISSN 1083-589X, Vol. 20, 1-7 p., UNSP 81Article in journal (Refereed) Published
Abstract [en]

We give asymptotics for the left and right tails of the limiting Quicksort distribution. The results agree with, but are less precise than, earlier non-rigorous results by Knessl and Spankowski.

Place, publisher, year, edition, pages
Uppsala Univ, Dept Math, S-75238 Uppsala, Sweden., 2015. Vol. 20, 1-7 p., UNSP 81
Keyword [en]
Quicksort, binary search tree, internal pathlength, tail asymptotics
National Category
Probability Theory and Statistics
URN: urn:nbn:se:uu:diva-268404DOI: 10.1214/ECP.v20-4525ISI: 000364235700001OAI: oai:DiVA.org:uu-268404DiVA: diva2:878501
Knut and Alice Wallenberg Foundation
Available from: 2015-12-09 Created: 2015-12-04 Last updated: 2016-02-17Bibliographically approved

Open Access in DiVA

fulltext(235 kB)80 downloads
File information
File name FULLTEXT01.pdfFile size 235 kBChecksum SHA-512
Type fulltextMimetype application/pdf

Other links

Publisher's full text

Search in DiVA

By author/editor
Janson, Svante
By organisation
Analysis and Probability Theory
In the same journal
Electronic Communications in Probability
Probability Theory and Statistics

Search outside of DiVA

GoogleGoogle Scholar
Total: 80 downloads
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 263 hits
ReferencesLink to record
Permanent link

Direct link